Facebook Pixel
EmpowHER Guest

I had an unprotected sex on the 18th of June .

By Anonymous July 11, 2017 - 10:07am
Rate This

Took p2 as prescribed. On the 2nd of July I had another unprotected sex and took another p2 as prescribed. Now, I started feeling severe stomach pains 8 days after the second p2.
I'm also bleeding. Could it be the side effect of the drug or could I be pregnant? I'm worried sick.

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER.

You are not pregnant. However, you did over dose Postinor 2. The pill should never be taken more than once in a one month period of time. That would explain why you are experiencing severe abdominal pain.


July 12, 2017 - 6:54am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!